# SDR NOCA06809

- Difficulty date: November 26, 2009
- Submitted: November 27, 2009
- Operation: Air carrier
- Aircraft: N767NA
- Make and model: Boeing 767324
- Aircraft serial: 27569
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591F
- Part serial: 5018A
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING LAST HOUR OF FLIGHT A VERY STRONG BURNING (ELECTRICAL) SMELL EMANATED FROM THE COCKPIT.  QRH PROCEDURES WAS RUN AND LANDING WAS MADE AT THE NEAREST AIRPORT.  TROUBLESHOT PER FIM 21-58-00, FOUND FWD EXIT EQUIPMENT COOLING FAN POPPED C/B.  REPLACED FAN PER M/M 21-58-06, OPS CHECKED OK.  ALSO ACCOMPLISHED PL 767-0911-04.
